# SDR UIEA2016031000156

- Difficulty date: March 9, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 79,690 hours, 16,844 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 901560
- Part serial: 577
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE 1 OVERHEAD FIRE LOOP 1 FAULT.  R & R ENG 1 OVERHEAT FIRE LOOP IAW AMM 26-11-02.  OPERATIONS CHECKED GOOD.
